Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


High Fever and Pancreatitus
Nov 29, 2004

I was recently hospitalized with Pancreatitus. I have been having fevers between 100 and 103 for a few weeks when a Lipase test was done and my Lipase level was 500 which lead to my doctor putting me in the hospital.

For 2 1/2 days I had nothing but the saline solution then went on a liquid diet. I was released and feel better except I am still having the fevers.

My doctor is puzzled as they have run all kinds of tests and can only conclude the fevrs are from the Pancreatitus. I do not drink so it did not come from alcohol and my doctor thinks it may be from kaletra.

Any clue as to why I am still having high fevers?

Response from Dr. Henry

In the setting of pancreatitis and fever one would worry about a pancreatic abscess or pseudocyst (diagnosed with a CT scan or ultrasound) would be one consideration. If antibiotics are being used then fevers can be due to drugs as well as other infections/conditions including hospital acquired infections. KH



Previous
stagnant T cells
Next
G/I SWALLOWING

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement